# SDR UIEA2018040200514

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,268 hours, 22,334 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 6079A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FWD EQUIPMENT EXHAUST FAN.   REMOVED AND REPLACED FWD EQUIPMENT EXHAUST FAN IAW AMM 21-58-06, OPS CHECKED GOOD.
